EconPapers    
Economics at your fingertips  
 

A New Algorithm in Maximum Likelihood Estimation for Generalized Linear Models

Yufang Wen, Xiangdong Song and Haisen Zhang

Modern Applied Science, 2008, vol. 2, issue 5, 86

Abstract: We intrduce a new algorithm for  regularized generalized linear models. The  regularization procedure is useful,especially because it ,in effect,selects variables according to the amount of penalization on the  norm of the coefficients,in a manner less greedy than forward selection/backward deletion. The algorithm efficiently computes solutions along the entire regularization path using the predictor-corrector method of convex-optimization. Selecting the step length of the regularization parameter is critical in controlling the overall accuracy of the paths; we suggest intuitive and flexible strategies for choosing appropriate values.

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ccsenet.org/journal/index.php/mas/article/download/2221/2074 (application/pdf)
https://ccsenet.org/journal/index.php/mas/article/view/2221 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:masjnl:v:2:y:2008:i:5:p:86

Access Statistics for this article

More articles in Modern Applied Science from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:masjnl:v:2:y:2008:i:5:p:86